Endpoint results for weakly contractive mappings in $\mathcal{F}$-metric spaces with application

Document Type : Research Paper


1 Department of Mathematics, Muş Alparslan University, 49250 Muş, Turkey

2 Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

3 Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia


Many researchers have provided certain interesting results for endpoints of some contractive multivalued mappings in metric spaces. In this paper, we introduce $\alpha$-$\zeta$-contractive multivalued mappings in $\mathcal{F}$-metric spaces and establish some endpoint results in this framework. An illustrative example is given to elaborate the usability of our main result. In the sequel, we give some endpoint theorems for Suzuki-type contractive multivalued mappings and provide an application to integral equations. 


Volume 11, Issue 2
December 2020
Pages 351-361
  • Receive Date: 10 February 2019
  • Revise Date: 15 June 2020
  • Accept Date: 24 July 2020